Journal of Symbolic Logic

Formal Topologies on the Set of First-Order Formulae

Thierry Coquand, Sara Sadocco, Giovanni Sambin, and Jan M. Smith

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 3 (2000), 1183-1192.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746175

Mathematical Reviews number (MathSciNet)
MR1791370

Zentralblatt MATH identifier
0965.03072

JSTOR
links.jstor.org

Citation

Coquand, Thierry; Sadocco, Sara; Sambin, Giovanni; Smith, Jan M. Formal Topologies on the Set of First-Order Formulae. J. Symbolic Logic 65 (2000), no. 3, 1183--1192. https://projecteuclid.org/euclid.jsl/1183746175


Export citation